# SDR CALA2016091495730

- Difficulty date: September 7, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME 30+18 STRINGER SPLICE 42L CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-11 PARA 6 AND 51-72-11.
